Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medication to temporarily terminate menstruation

Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5137 Questions

default
Posted on Thu, 10 Sep 2015 in General Health
Question: can i stop my periods its first day it started. pls urgent advice
Today its my first day of period & i want to stop it urgently,pls urgently advice
doctor
Answered by Dr. Manisha Jain 11 minutes later
Brief Answer:
Tablets norethisterone advised

Detailed Answer:
Hello XXXXXXX thanks for trusting health care magic.
It is not really a sureshot method but can definitely terminate periods earlier than scheduled.
Take tablet norethisterone 10 mg three times a day for 3-5 days and then once a day till you want to stop the periods.
All the best.
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain 6 minutes later
TODAY IS MY FIRST DAY & IT STARTED TODAY MORNING CAN I TAKE NORETHISTERONE 5 MG
TODAY IS MY FIRST DAY OF BLEEDING DOES THAT MEDICINE HELP
doctor
Answered by Dr. Manisha Jain 14 minutes later
Brief Answer:
Minimum 10 mg tablet needed

Detailed Answer:
No 5 mg tablet will not help you so you will need to take a heavy dose to stop the periods.
Different patients respond differently to the medicine and thus it may take a while for the periods to stop or they may stop instantly.
Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain 5 minutes later
Thanks for your ans, pls suggest which medicine is best to take from below mentioned medicines: XXXXXXX
Norethisterone 10mg
Ibuprofen 800
doctor
Answered by Dr. Manisha Jain 12 minutes later
Brief Answer:
Norethisterone tablets

Detailed Answer:
Norethisterone tablets will give best results.
Take it as advised.
Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Ibuprofen

doctor1 MD

Hello I had my cesarean done on 29th of May 2014 was admitted in hospital for about 9days as my baby was receiving antibiotics,after 9days of discharged after 5days I suddenly got severe gastric pain with vomiting then went to emergency where they admitted me and my all the blood tests were done every blood test result was normal except lft all lft was normal except alt which was 560,after my delivery they gave coamixiclav for 15 days,paracetamol every 4hrly ibuprofen every 8hrly when they saw alt 560 then they gave me NAC after that my alt level was declined to 176 and now they put me on weekly blood tests I wanted to know about what is the reason behind is my liver is working normal?should I have to care anything in diet?and one more thing my ultrasound of liver was all normal kindly reply thanks.

doctor1 MD

My son had a flu vaccination on Jan. 20th and has had multiple symptoms since then. He has had eye twitching, shortness of breath, tightness in the chest, headaches, dizziness (disoriented feeling), ringing in the ears (only once), blurry vision, and muscle soreness. This is just over 4 weeks from the time of the vaccination and after a round of z-Pack, and zyrtec, and aleave, or Tylenol for the muscle soreness and headaches, he is improving, however, he still begins feeling sort of bad around 9:30pm and the disorientation comes back. Also, the eye twitching still comes and goes. We feel he is having side effects from the flu vaccination and were also wondering if Guillain Barre Syndrome might be a factor here. If so, we don t think it is a severe case. Wondering how long his symptoms might continue and is there anything we should be doing that might help other than the ibuprofen or aleave for muscle soreness?

doctor1 MD

I have had throat irritation for over a year. I started with family doctor and after many blood tests that came back negative, he referred me to ENT. ENT ran blood tests and checked out throat, but all negative. Had ct scan of throat and came back with severe stenosis. Prescribed ibuprofen but nothing helped throat issue. ENT was after around 6 to 8 months after issue started. ENT then referred me to neurologist. At first just to check throat issue, but he had no recommendation. Then I started having fasisculations and I started to be concerned that this could be als. I went back to neurologist and he tested my reflexes and strength and both were fine. He said I could rule out als by taking an emg so I decided to do that because of my paranoia. He said I have an abnormality in one calf, but the rest of the test was ok. I am loosing sleep over als possibility and I don t feel I am getting good answer from neurologist. Both of my legs and feet have fasisculations, occasionally get in other areas, arms, buttocks, etc. I don t seem to have any weakness. Any advice

doctor1 MD

I am a 42 year old healthy female that eats right, excercises regularly and doesn t smoke. In 2008 I had a manometry at the Cleveland Clinic after suffering significant chest pain once every couple months after the birth of my second child. I was diagnosed with Nutracker Esophagus. Everything I read states it does not progress, however, I am living proof that I have had episodes occuring much more regularly over the past couple months. They have been occuring as close as 2-4 x a week and lasting up to 3 days in total. There is no rhyme or reason as to what I do, eat or the amount of stress I am under when the episodes occur. I had another EGD at the Clinic 4 days ago and nothing has really changed in the appearance of my esophagus. I do not have trouble swallowing or have any food flowing back up, just severe pain which ends up extending through my arms, neck and turns into a headache during each episode. I am in such severe pain with these episodes that I m wandering what can help me and what is causing this. The doctors said that Ibuprofen will not work, but again, it has worked occassionally with the pain. I am seeing a specialist, same doctor who did my manometry, on this Tuesday who may put me on muscle relaxers or something...but what if that doesn t help? And...how do I know for sure there isn t something else going on here?

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...